MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX2; BIFURCATED STENT GRAFT
Model Number BEA22-90/I20-30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately 2.5 years post initial procedure (exact date was not provided), an indeterminate endoleak (possible 3b and 2) with sac growth was reported.An intervention has been scheduled.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the reported event of sac growth of 13mm.The indeterminate endoleak could not be confirmed.Procedure related harms, device, user, or anatomy relatedness of this event could not be determined based on medical records / imaging available to review.The final patient status was stable, discharged on day nine (9) post operative.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx2.Corrections: b2: outcomes attributed to adverse events has been updated.B3: date of event has been updated.B5: describe event or problem has been updated.G1, g2: contact office - name has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately 2.5 years post initial procedure (exact date was not provided), an indeterminate endoleak (possible 3b and 2) with sac growth was reported.An intervention has been scheduled.As of the date of this report, there have been no additional patient sequelae reported.Additional information: secondary procedure was completed.The physician elected to re-line the existing grafts with and afx2 bifurcated stent graft and a vela suprarenal stent graft extension.No endoleak was identified.Patient was discharged home nine (9) days post procedure, reportedly stable.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key9077823
Report Number2031527-2019-00410
Device Sequence Number16888026
Product Code MIH
UDI-Device Identifier00818009015099
UDI-Public(01)00818009015099(17)170722
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2017
Device Model NumberBEA22-90/I20-30
Device Lot Number1528914-006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date05/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA SUPRARENAL, LOT 1379486013
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age83 YR